# SDR GAIA0069

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 948, THE CREASE BEAM WEB WAS FOUND TO BE CRACKED AT LBL 66.  REMOVED AND REPLACED WEB IAW SRM 51-20-1 AND 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
